Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have tight chest with discomfort under arm pit and arm. On medication for high BP and anti depressant

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I have intermittent symptoms of tight chest (not pain) with discomfort under the right arm pit and arm. I am in my 60's and am on several medications including fluid retention relief, high blood pressure and anti deprescents. I have noticed tenderness when pressing under my rib cage.
Posted Thu, 11 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 1 hour later
Hi friend,
Welcome to Health Care Magic

Tenderness on pressing - points to a local cause...
This area pertains to rib and muscle / liver and gall bladder / diaphragm / lungs and pleura...
You need physical examination / possibly investigations – ECG to exclude embolism; X-ray chest to exclude rib involvement, lung infection or pleural fluid; ultrasound to look at the liver and gall bladder....
The pain in the arm pit is probably referred pain from here... / Breast involvement has to be excluded..
It is necessary to see your doctor

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor